Article (Scientific journals)
Differentials on graph complexes II: hairy graphs
Khoroshkin, Anton; Willwacher, Thomas; Zivkovic, Marko
2017In Letters in Mathematical Physics, 107 (10), p. 1781–1797
Peer Reviewed verified by ORBi
 

Files


Full Text
extradifferentials_hairy.pdf
Author preprint (199.13 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Graph complexes; Operads; Embedding calculus
Abstract :
[en] We study the cohomology of the hairy graph complexes which compute the rational homotopy of embedding spaces, generalizing the Vassiliev invariants of knot theory. We provide spectral sequences converging to zero whose first pages contain the hairy graph cohomology. Our results yield a way to construct many nonzero hairy graph cohomology classes out of (known) non-hairy classes by studying the cancellations in those sequences. This provide a first glimpse at the tentative global structure of the hairy graph cohomology.
Disciplines :
Mathematics
Author, co-author :
Khoroshkin, Anton;  National Research University > Higher School of Economics, Moscow
Willwacher, Thomas;  Eidgenössische Technische Hochschule Zürich - ETH > Department of Mathematics
Zivkovic, Marko ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Differentials on graph complexes II: hairy graphs
Publication date :
October 2017
Journal title :
Letters in Mathematical Physics
ISSN :
1573-0530
Publisher :
Springer Science & Business Media B.V., Dordrecht, Netherlands
Volume :
107
Issue :
10
Pages :
1781–1797
Peer reviewed :
Peer Reviewed verified by ORBi
Focus Area :
Computational Sciences
Available on ORBilu :
since 10 March 2018

Statistics


Number of views
83 (8 by Unilu)
Number of downloads
240 (12 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
1
OpenCitations
 
3
WoS citations
 
5

Bibliography


Similar publications



Contact ORBilu